Sensitivity Problems for a Few Years, Became Worse in August of 2015

Discussion in 'Introduce Yourself' started by Jesse, Jul 23, 2016.

tinnitus forum
    1. Jesse

      Jesse Member

      Tinnitus Since:
      August 2015
      Cause of Tinnitus:
      Possible Cephelaxin
      I've been having sensitivity problems for a few years, such as wearing earplugs in the theater. Since August of 2015, and possibly some Cephelaxin being the cause, it's become worse at times. And lately it's been affecting my left ear without warning. It hits me quite suddenly, and at times, causes my right ear to "feel" more sensitive.

      The only warning I might get on occasion is my left eye tearing up and/or vertigo and/or nausea.

      I have allergies to dust mites, but the allergic reactions are random and hit me without warning. My eyes will tear, nostrils literally drool and I'll cough hard. Benadryl is all I can take to relieve that, and then only 1/2 tsp. I'm 63, 6'5" and 170 pounds.

      What is even worse, there's no Doctor (Montgomery County, MD) around here that I'd trust. Too many are dismissive and are quick to bring out their prescription pads. And they don't want to deal with old people like me with chronic ailments.
       
    2. gotyoubynuts

      gotyoubynuts Member

      Tinnitus Since:
      10/1990
      Cause of Tinnitus:
      Concert
      Sometimes prescription drugs help! Try Xanax for relaxation?
       
    3. Jesse

      Jesse Member

      Tinnitus Since:
      August 2015
      Cause of Tinnitus:
      Possible Cephelaxin
      For real? That's all you've got?
       
    4. Penate

      Penate Member

      Tinnitus Since:
      07/04/2015
      Isn't nothing for this horrendous,shit condition.nothing.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.